# SDR AALA202301069220

- Difficulty date: January 5, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N341RW
- Make and model: Boeing 737823
- Aircraft serial: 44464
- Aircraft time: 6,212 hours, 2,320 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000001
- Condition: Smoke
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: NUMBER 1 OVEN IN FORWARD GALLEY MISSING BACK FAN COVER AND SMOKES EXCESSIVELY WHEN TURNED ON. REPLACED NUMBER 1 OVEN IAW AMM 25-32-03.
